# SDR MZZA99077

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79744
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 2760 · Drag Control System
- Part: Pulley
- Part number: BACP30J4
- Condition: Frozen
- Location: Nr 4 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, A FROZEN BEARING WAS FOUND ON NR 4 SPOILER ACTUATOR PULLEY.  THE DAMAGED PULLEY P/N BACP3QJ4 WAS REMOVED AND REPLACED WITH A NEW ONE PER MM 27-61-41.  (M)
